Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Concerning automorphisms of non-associative algebras


Author: R. D. Schafer
Journal: Bull. Amer. Math. Soc. 53 (1947), 573-583
DOI: https://doi.org/10.1090/S0002-9904-1947-08836-4
MathSciNet review: 0020552
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. A. Albert, Non-associative algebras. I. Fundamental concepts and isotopy, Ann. of Math. (2) vol. 43 (1942) pp. 685-708. MR 7747
  • 2. A. A. Albert, Quasigroups. II. Trans. Amer. Math. Soc. vol. 55 (1944) pp. 401-419. MR 10597
  • 3. N. Jacobson, A note on non-associative algebras, Duke Math. J. vol. 3 (1937) pp. 544-548. MR 1546009


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1947-08836-4

American Mathematical Society